# SDR MASA200602584

- Difficulty date: November 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 7,333 hours, 5,445 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2808 JFK.  STALL FAIL CAUTION MESSAGE IN CRUISE FLIGHT.  MX RESET SPC AND FAULT CLEARED.  SYSTEM CHECK GOOD.
